Skip to Content

Does sumatriptan give you a buzz?

Question is Closed
Report Favorite

Answers (1)

3 Feb 2010

Euphoria (an exaggerated feeling of well being) has been reported as a side effect of Sumatriptan. Not everyone experiences this side-effect (me included!)

See: http://www.drugs.com/sfx/sumatriptan-side-effects.html

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Does darvocet give you a buzz?

My daughter was prescribed this and I was just wondering if she'll end up a junkie

6 answers 5 May 2010

Why shouldn't you use Sumatriptan if you have Raynaud's syndrome?

I have been using Imitrex and/or Sumatriptan for migraine relief for probably 3-4 years and I have Raynaud's Syndrome. The Sumatriptan works ...

1 answer 2 Jun 2010

Why would my doctor give me sumatriptan to take every three days?

he gave me this med to take for my head acks adn i cant take it when i have a really bad ack my bottle says take one tablet by mouth every 3 days ...

1 answer 4 Mar 2011

Can taking sumatriptan five days in a row cause a headache when stopped?

I have been suffering with migraine since I remember myself, I used to take 2-3 exedrin pills but then they stopped helping, lately I started taking ...

1 answer 25 Apr 2014